MathSciNet Relay Station
MathSciNet bibliographic data
MR507309 22E99 (33A75 35L05)
Kalnins, E. G.; Miller, Willard, Jr. Lie theory and the wave equation in space-time. II. The group ${\rm SO}(4, {\bf C})$. SIAM J. Math. Anal. 9 (1978), no. 1, 12–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement